Share Facebook



10-06-2014, 02:08 PM   #1
matty
Senior Member
 
Join Date: Feb 2010
Location: canada
Possible abscess

hi everyone, haven't been on for awhile. I still am not in remission but i believe my crohns is turning from mild to abit more mild. don't know if i can say moderate yet. Anyway i noticed 4 days, as i was sitting a slight pain or discomfort on my left buttock cheek. i checked and can't find any lump. i did have 1 year ago a lump there and it was drained and was okay, didn't even need antibiotics. It still there and kinda burns sometimes and when i sit i feel it on bum bone area that goes toward inside of leg and alittle on left part of vagina. I was having problems around 2 years already with that side but before it was only on anal opening leading to left side of vagina, i showed aruond 5 dr's and 2 gyno's at that time and they found nothing. i have an appt tomoroow in town, 1 hr away so i figured after my appt i go to er. My dr is away until end of month and she so nice person. Of course this has to happen when she leaves.. also have an appt with gastro dr. on 15th, not for this but becasue my crohns is getting a bit more. please advice
10-08-2014, 08:25 AM   #2
Tuff
Senior Member
 
Join Date: Feb 2013
Location: Ontario

My Support Groups:
How did it go in the er? My experience with abscesses has been that they start with a painful lump that grows, and the pain gets worse and worse.
I've had fistulas under the skin that didn't break through, that sound more like what you're experiencing. They can be hard to diagnose, but show up on an MRI. Are you currently on any medications?
__________________
Inflammatory bowel disease may more than double the risk of a serious blood clot in the legs or lungs.
************************************************** ********************************************

Stelara, Warfarin, calcium, Vitamins B12, D.
Previously: 5-Asa, Cipro, Flagyl, Prednisone, Aza, Remicade.
Pulmonary Embolism, DVT's, osteopenia, Peripheral neuropathy.
10-09-2014, 12:20 AM   #3
matty
Senior Member
 
Join Date: Feb 2010
Location: canada
I went to er but Dr just looked and tried to give me flagl but i can't stomach it so Cipro. I have not taken it as I just finished my last day of a 5 day course of 50 mg pred. Now I read them taken together can cause tendon rupture. I am thinking to start tomorrow, but I would really like to wait until next wed, seeing gastro dr. I know it not good to wait, the pain so far is the same, thanks for reply and support
Reply

Thread Tools


All times are GMT -5. The time now is 02:54 AM.
Copyright 2006-2017 Crohnsforum.com